# SDR YV3R2019012200070

- Difficulty date: April 24, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: PR-HM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12548
- Aircraft time: 425 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0512
- Part serial: 2497
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 MALFUNCTIONED.
